# SDR UALA2011032501435

- Difficulty date: March 24, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 60,979 hours, 22,577 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR CAME BACK ON ECS MESSAGE PAGE GEAR DOOR MSG DISPLAYED AND PSEU BITE CHECK FAULTS LEFT MLG DOOR CLOSED SENSOR S10242.  REPLACED LEFT MAIN GEAR DOOR LOCKED SWITCH S10371, GROUND CHECKED OKAY.
